Search in Medwell
 
 
Journal of Engineering and Applied Sciences
Year: 2015 | Volume: 10 | Issue: 4 | Page No.: 85-89
DOI: 10.3923/jeasci.2015.85.89  
Approximate Solution of Multipoint Boundary Value Problems
A.A. Opanuga , O.O. Agboola and H.I. Okagbue
 
Abstract: This study applies the Differential Transform Method (DTM) to obtain the approximate solution of multipoint boundary value problems. Two examples are solved to illustrate the efficiency of the method. Comparison with the solution obtained by Adomian Decomposition Method revealed that the DTM is an excellent method for this type of problems.
 
How to cite this article:
A.A. Opanuga, O.O. Agboola and H.I. Okagbue, 2015. Approximate Solution of Multipoint Boundary Value Problems. Journal of Engineering and Applied Sciences, 10: 85-89.
DOI: 10.3923/jeasci.2015.85.89
URL: http://medwelljournals.com/abstract/?doi=jeasci.2015.85.89